On Bănică sheaves and Fano manifolds
Compositio Mathematica, Tome 102 (1996) no. 3, p. 313-335
@article{CM_1996__102_3_313_0,
     author = {Ballico, Edoardo and Wisniewski, Jaros\l aw A.},
     title = {On B\u anic\u a sheaves and Fano manifolds},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {102},
     number = {3},
     year = {1996},
     pages = {313-335},
     zbl = {0872.14009},
     language = {en},
     url = {http://www.numdam.org/item/CM_1996__102_3_313_0}
}
Ballico, Edoardo; Wisniewski, Jarosław A. On Bănică sheaves and Fano manifolds. Compositio Mathematica, Tome 102 (1996) no. 3, pp. 313-335. http://www.numdam.org/item/CM_1996__102_3_313_0/

[ABW] Andreatta, M., Ballico, E. and Wiśniewski, J.: Vector bundles and adjunction, Int. J. Math. 3 (1992) 331-340. | MR 1163727 | Zbl 0770.14008

[AW] Andreatta, M. and Wiśniewski, J.: A note on non-vanishing and applications, Duke Math. J. 72 (1993) 739-755. | MR 1253623 | Zbl 0853.14003

[B] Bănică, C.: Smooth reflexive sheaves, Revue Romaine Math. Pures Appl. 63 (1991) 571-573. | MR 1172165 | Zbl 0773.14005

[BC] Bănică, C. and Coandă, I.: Existance of rank 3 vector bundles on homogeneous rational 3-folds, Manuscr. Math. 51 (1986) 121-143. | MR 788675 | Zbl 0571.14008

[BSW] Beltrametti, M., Sommese, A.J. and Wiśniewski, J.: Results on varieties with many lines and their applications to adjunction theory, in Complex Algebraic Varieties, Bayreuth 1990, Lecture Notes in Math. 1507, Springer-Verlag, 1992. | MR 1178717 | Zbl 0777.14012

[F1] Fujita, T.: On polarized manifolds whose adjoint bundles are not semipositive, in: Algebraic Geometry, Sendai 1985, Adv. Studies in Math. 10, pp. 167-178, Kinokuniya 1987. | MR 946238 | Zbl 0659.14002

[F2] Fujita, T.: On adjoint bundle of ample vector bundles, in: Complex Algebraic Varieties, Bayreuth 1990, Lecture Notes in Math. 1507, Springer-Verlag, 1992. | MR 1178722 | Zbl 0782.14018

[G] Grothendieck, A.: EGA II, Publ. Math. IHES 8 (1961).

[H1] Hartshorne, R.: Algebraic Geometry, Springer-Verlag 1977. | MR 463157 | Zbl 0367.14001

[H2] Hartshorne, R.: Stable reflexive sheaves, Math. Ann. 254 (1980) 121-176. | MR 597077 | Zbl 0431.14004

[H3] Hartshorne, R.: Ample vector bundles, Publ. Math. IHES 29 (1966). | Numdam | MR 193092 | Zbl 0173.49003

[HH] Hartshorne, R. and Hirschowitz, A.: Nouvelles curves de bon genre, Math. Ann. 267 (1988) 353-367. | Zbl 0678.14007

[I] Ionescu, P.: Generalized adjunction and applications, Math. Proc. Camb. Phil. Soc. 99 (1988) 457-472. | MR 830359 | Zbl 0619.14004

[KaMM] Kawamata, Y., Matsuda, K. and Matsuki, K.: Introduction to the minimal model problem, in: Algebraic Geometry, Sendai 1985, Advanced Studies in Pure Math. 10 (1987) 283-360. | MR 946243 | Zbl 0672.14006

[Ke] Kempf, G. et al.: Toroidal embeddings, I, Lecture Notes in Math. 339 (1973), Springer-Verlag. | MR 335518 | Zbl 0271.14017

[Ko] Kollár, J.: Higher direct images of dualizing sheaves, Annals of Math. 123 (1986) 11-42. | MR 825838 | Zbl 0598.14015

[KMM] Kollár, J., Miyaoka, Y. and Mori, Sh.: Rational connectedness and boundness of Fano manifolds, J. Diff. Geom. 36 (1992) 765-779. | MR 1189503 | Zbl 0759.14032

[OSS] Okonek, Ch., Schneider, M. and Spindler, H.: Vector bundles on complex projective spaces, Progress in Math. 3, Birkhäuser, 1980. | MR 561910 | Zbl 0438.32016

[PSW1] Peternell, Th., Szurek, M. and Wiśniewski, J.: Numerically effective vector bundles with small Chern classes, in: Complex Algebraic Varieties, Bayreuth 1990, Lecture Notes in Math. 1507, Springer-Verlag, 1992. | MR 1178725 | Zbl 0781.14006

[PSW2] Peternell, Th., Szurek, M. and Wiśniewski, J.: Fano manifolds and vector bundles, Math. Ann. (1992) 151-165. | MR 1180456 | Zbl 0786.14027

[S] Sommese, A.J.: On the adjunction theoretic structure of projective varieties, in: Complex Analysis and Algebraic Geometry, Göttingen, 1985, Lecture Notes in Math. 1194, Springer-Verlag, pp. 175-213. | MR 855885 | Zbl 0601.14029

[SW] Szurek, M. and Wiśniewski, J.: On Fano manifolds which are Pk-bundles over P2, Nagoya Math. J. 120 (1990) 89-101. | MR 1086572 | Zbl 0728.14037

[W1] Wiśniewski, J.: On contractions of Fano manifolds, J. reine Angew. Math. 417 (1990) 141-157. | MR 1103910 | Zbl 0721.14023

[W2] Wiśniewski, J.: Fano manifolds and quadric bundles, Math. Zeit. 214 (1993) 261-271. | MR 1240888 | Zbl 0817.14020

[YZ] Ye, Y. and Zhang, Q.: On ample vector bundles whose adjunction bundles are not numerically effective, Duke Math. J. 60 (1990) 671-687. | MR 1054530 | Zbl 0709.14011